Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 58, Number 3

All articles in this issue are freely accessible.

Kelvin-Helmholtz instabilities of high-velocity magnetized shear layers with generalized polytrope laws
Kevin G. Brown and S. Roy Choudhury.
Quart. Appl. Math. 58 (2000), 401-423
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770646
The onset of convection in horizontal cylinders
John P. McHugh.
Quart. Appl. Math. 58 (2000), 425-436
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770647
Periodic orbits in planar systems modelling neural activity
Robert E. Kooij and Fotios Giannakopoulos.
Quart. Appl. Math. 58 (2000), 437-457
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770648
Spatial heteroclinic bifurcation of time periodic solutions to the Ginzburg-Landau equation
H. Dang-Vu and C. Delcarte.
Quart. Appl. Math. 58 (2000), 459-472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770649
The birth of a cusp in the two-dimensional, undercooled Stefan problem
M. A. Herrero, E. Medina and J. J. L. Velázquez.
Quart. Appl. Math. 58 (2000), 473-494
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770650
Asymptotic analysis of torsional and stretching modes of thin rods
H. Irago, N. Kerdid and J. M. Viaño.
Quart. Appl. Math. 58 (2000), 495-510
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770651
Relaxation of the isothermal Euler-Poisson system to the drift-diffusion equations
S. Junca and M. Rascle.
Quart. Appl. Math. 58 (2000), 511-521
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770652
The coupled/quasi-static approximation in one-dimensional linear thermoelasticity
Richard J. Weinacht.
Quart. Appl. Math. 58 (2000), 523-542
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770653
Existence and uniqueness for a quasistatic frictional bilateral contact problem in thermoviscoelasticity
M. Rochdi and M. Shillor.
Quart. Appl. Math. 58 (2000), 543-560
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770654
Exponential asymptotics with a small exponent
G. C. Kember, A. C. Fowler, J. D. Evans and S. B. G. O'Brien.
Quart. Appl. Math. 58 (2000), 561-576
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770655
Uniqueness of limit cycles in a predator-prey system with Holling-type functional response
Jitsuro Sugie.
Quart. Appl. Math. 58 (2000), 577-590
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770656
Extendability of solutions of Helmholtz’s equation to the interior of a two-dimensional scatterer
Raul Kangro, Urve Kangro and Roy Nicolaides.
Quart. Appl. Math. 58 (2000), 591-600
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1770657

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website